Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Endomorphism rings and direct sums of torsion free abelian groups

Authors: D. M. Arnold and E. L. Lady
Journal: Trans. Amer. Math. Soc. 211 (1975), 225-237
MSC: Primary 20K30
MathSciNet review: 0417314
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Properties of abelian groups related to a given finite rank torsion free abelian group A are analyzed in terms of End (A), the endomorphism ring of A. This point of view gives rise to generalizations of some classical theorems by R. Baer and examples of pathological direct sum decompositions of finite rank torsion free abelian groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20K30

Retrieve articles in all journals with MSC: 20K30

Additional Information

PII: S 0002-9947(1975)0417314-1
Keywords: Strongly indecomposable groups, Krull-Schmidt property, quasi-isomorphism
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia